HomeLatest ThreadsGreatest ThreadsForums & GroupsMy SubscriptionsMy Posts
DU Home » Latest Threads » kickysnana » Journal
Introducing Discussionist: A new forum by the creators of DU
Page: 1

kickysnana

Profile Information

Gender: Do not display
Home country: USA
Current location: MN
Member since: Mon Oct 30, 2006, 10:32 PM
Number of posts: 3,581

Journal Archives

Is Your Medication Making You Sick?

Something to consider if you take multiple medications and also use a lot of fluoride products for your teeth.

In January 2014 "Good Age" discussing fluoride overload due to multiple medications based on a "backbone of fluoride". The symptoms...problems with hormones, thyroid, sexual organs, heart, nervous system and GI tract..Floroqinolone antibiotics;..some statin..drugs;...antidepressents Prozac, Paxil, Celexa and Lexapro;..Diflucan;...steroids Decadron, Flonase, Nasarel and Nasalide;...Luvox; Midazolam

http://www.dearpharmacist.com/2014/01/11/is-your-medication-making-you-sick/
(Original in Newsday early 2013.)




Go to Page: 1